# SDR SWAA2022022815414

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Debonded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DISBONDED AT STA 1163.5; LBL 12. / REPAIRED DAMAGE ON TAILCONE AT STA 1163.5; LBL 12 IAW SRM 51-70-04-2R-2. 56749U 31DEC18
